Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 40, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Nov 14, 2006, 3:59 PM CST for 33 counties in Texas. It took effect at Nov 15, 2006, 3:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 3:59 PM CST (21:59 UTC)
- In effect from
- Nov 15, 2006, 3:00 AM CST
- Expired
- Nov 15, 2006, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 142159 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 359 PM CST TUE NOV 14 2006 ...A RED FLAG WARNING IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... .A STRONG COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS EARLY WEDNESDAY MORNING. IN THE WAKE OF THE COLD FRONT...STRONG NORTHERLY WINDS WILL DEVELOP AND RELATIVE HUMIDITIES WILL FALL TO BELOW 25 PERCENT DURING THE MORNING HOURS. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS BEGINNING WEDNESDAY MORNING AND CONTINUING INTO THE LATE AFTERNOON HOURS. TXZ171>173-183>194-202>209-217>225-228-150600- /O.UPG.KEWX.FW.A.0025.061115T1500Z-061116T0000Z/ /O.NEW.KEWX.FW.W.0040.061115T1400Z-061116T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 359 PM CST TUE NOV 14 2006 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON WEDNESDAY MORNING, WINDS WILL INCREASE OUT OF THE NORTH TO 20 TO 30 MPH...WITH HIGHER GUSTS UP TO 35 MPH. RELATIVE HUMIDITIES WILL FALL INTO THE 10 TO 20 PERCENT RANGE BY THE AFTERNOON. AS A RESULT OF THE STRONG NORTHERLY WINDS AND THE LOW RELATIVE HUMIDITIES...FIRE WEATHER CONDITIONS WILL BE HAZARDOUS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
3 follow-up statements
000 WWUS84 KEWX 150325 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 925 PM CST TUE NOV 14 2006 ...A RED FLAG WARNING IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON ACROSS ALL OF SOUTH TEXAS DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITIES... .A STRONG COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS LATE TONIGHT. IN THE WAKE OF THE COLD FRONT...STRONG NORTHERLY WINDS WILL DEVELOP AND RELATIVE HUMIDITIES WILL FALL TO WELL BELOW 25 PERCENT DURING THE MORNING HOURS. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS BEGINNING AS EARLY AS 3 AM WEDNESDAY MORNING OVER THE EDWARDS PLATEAU AND WESTERN HILL COUNTRY. WIDESPREAD RED FLAG CONDITIONS ARE EXPECTED DURING THE LATE MORNING AND AFTERNOON HOURS. WINDS ARE EXPECTED TO DIMINISH TO BELOW CRITICAL LEVELS BY 6 PM. TXZ171>173-183>194-202>209-217>225-228-160000- /O.EXT.KEWX.FW.W.0040.061115T0900Z-061116T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 925 PM CST TUE NOV 14 2006 ...RED FLAG WARNING NOW IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING FOR SOUTH CENTRAL TEXAS...NOW IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY. EARLY WEDNESDAY MORNING...20-FOOT WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 MPH...WITH HIGHER GUSTS OF AROUND 35 MPH. THE STRONGEST WINDS ARE EXPECTED AFTER DAYBREAK. RELATIVE HUMIDITIES WILL FALL TO NEAR 25 PERCENT OVER PARTS OF THE EDWARDS PLATEAU AND THE WESTERN HILL COUNTRY BEHIND THE FRONT...THEN FALL INTO THE 10 TO 20 PERCENT RANGE WEDNESDAY AFTERNOON. ACROSS THE REST OF SOUTH CENTRAL TEXAS...MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE EXPECTED. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 151015 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 415 AM CST WED NOV 15 2006 ...A RED FLAG WARNING IS IN EFFECT THROUGH 6 PM THIS AFTERNOON ACROSS SOUTH CENTRAL TEXAS...DUE TO GUSTY NORTHERLY WINDS AND LOW RELATIVE HUMIDITIES... .A STRONG COLD FRONT WILL EXIT SOUTH CENTRAL TEXAS EARLY THIS MORNING. IN THE WAKE OF THE COLD FRONT...STRONG NORTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITIES WILL FALL TO WELL BELOW 25 PERCENT BY THE AFTERNOON. THESE CONDITIONS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE LATE AFTERNOON HOURS. WINDS WILL DIMINISH TO BELOW CRITICAL LEVELS BY 6 PM THIS AFTERNOON. TXZ171>173-183>194-202>209-217>225-228-160000- /O.CON.KEWX.FW.W.0040.000000T0000Z-061116T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 415 AM CST WED NOV 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY 8 AM THIS MORNING...WITH HIGHER GUSTS TO NEAR 40 TO 45 MPH. AS VERY DRY AIR FILTERS INTO THE REGION...RELATIVE HUMIDITIES WILL FALL TO NEAR 10 TO 20 PERCENT THIS AFTERNOON. DUE TO THE STRONG NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES...FIRE WEATHER CONDITIONS WILL BE CRITICAL TODAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 160025 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 625 PM CST WED NOV 15 2006 ...RED FLAG WARNING HAS EXPIRED... .WINDS CONTINUE TO DECREASE AS RELATIVE HUMIDITIES RECOVER. THUS...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE. TXZ171>173-183>194-202>209-217>225-228-160130- /O.EXP.KEWX.FW.W.0040.000000T0000Z-061116T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 625 PM CST WED NOV 15 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. NORTHWESTERLY WINDS HAVE FALLEN TO AROUND 15 MPH WITH SOME HIGHER GUSTS WHILE RELATIVE HUMIDITIES REMAIN BELOW 25 PERCENT. WIND SPEEDS WILL DECREASE TO BELOW 15 MPH AND RELATIVE HUMIDITIES WILL RECOVER TO ABOVE 25 PERCENT EARLY THIS EVENING. HOWEVER...AN ELEVATED FIRE WEATHER RISK WILL PERSIST FOR THE NEXT HOUR OR TWO. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Nov 14, 3:30 PM CST, 29 minutes earlier.
Area forecast discussion, Nov 14, 3:30 PM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CST TUE NOV 14 2006 .DISCUSSION... THE BIG DIG IS UNDERWAY. THE DEVELOPING STORM SYSTEM WILL DROP SOUTH INTO OKLAHOMA EARLY WEDNESDAY MORNING BRINGING US STRONG NORTHERLY WINDS. THE SURFACE PRESSURE GRADIENT WILL SUPPORT 30 MPH SUSTAINED WINDS. AND WITH THE UPPER JET RIGHT OVER US WEDNESDAY AND MASSIVE SINKING MOTION IN THE ATMOSPHERE, OCCASIONAL WIND GUSTS TO 50 MPH WILL BE POSSIBLE. EXPECT TO SEE SUSPENDED DUST IN THE AIR. DEWPOINTS ARE PROGGED TO FALL TO THE 20S AND EVEN TEENS TOMORROW. AS THE STORM SYSTEM LIFTS NORTHEAST TO THE GREAT LAKES REGION WED NIGHT, THE WINDS WILL DECREASE AND THE SURFACE HIGH PRESSURE CENTER WILL SLIDE SOUTH OVER THE RIO GRANDE PLAINS. WITH LIGHT WINDS, AND COLDER DRIER ATMOSPHERE OVER US, TEMPERATURES WILL FALL TO THE 30S WITH FREEZING TEMPERATURES ACROSS MOST OF THE WESTERN HILL COUNTRY. A NORTHWEST FLOW REMAINS OVERHEAD THROUGH THE PERIOD WITH OCCASIONAL SHORT WAVE TROUGHS PASSING THROUGH THE STATE. THIS WILL KEEP OUR TEMPS ON THE MILD SIDE WITH MAINLY NORTHEAST SURFACE WINDS. PRECIPITABLE WATER VALUES REMAIN BELOW 1 INCH AFTER WEDNESDAYS FROPA, SO WILL NOT MENTION ANY PRECIP BEYOND TONIGHT. && .FIRE WEATHER... AS STATED ABOVE, THE PROJECTED LOW RELATIVE HUMIDITIES AND STRONG NORTHERLY WINDS WEDNESDAY WILL CAUSE DANGEROUS FIRE BEHAVIOR. NIGHTTIME HUMIDITIES WILL RECOVER TO NEAR 60 PERCENT. AND DAYTIME HUMIDITIES THURSDAY WILL AGAIN FALL BELOW 25 PERCENT WITH MUCH LIGHTER WINDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 58 72 42 70 / 10 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 57 72 41 70 / 10 0 0 0 DEL RIO INTL AIRPORT 54 74 36 75 / - 0 0 - SAN ANTONIO INTL AIRPORT 55 74 39 72 / 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 8 AM WEDNESDAY TO 6 PM WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. WIND ADVISORY FROM 8 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. && 06/08
Hazardous weather outlook, Nov 14, 3:59 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 359 PM CST TUE NOV 14 2006 TXZ171>173-183>194-202>209-217>225-228-151215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 359 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT A PACIFIC COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT TO THE EARLY MORNING ON WEDNESDAY. THIS WILL BRING WINDY CONDITIONS TO THE AREA ON WEDNESDAY. .DAY TWO...WEDNESDAY ...A RED FLAG WARNING IS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY... ...A WIND ADVISORY IS IN EFFECT FROM 8 AM TO 5 PM CST WEDNESDAY... NORTH AND NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS UP TO NEAR 40 TO 45 MPH...IS LIKELY ACROSS SOUTH CENTRAL TEXAS WEDNESDAY IN WAKE OF A STRONG COLD FRONT. A WIND ADVISORY IS IN EFFECT FROM 8 AM TO 5 PM CST WEDNESDAY. IN ADDITION TO THE STRONG WINDS...THE FRONT WILL USHER IN DRIER AIR. A RED FLAG WARNING IS IN EFFECT FOR THE COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITY ON WEDNESDAY...FROM 8 AM TO 6 PM CST. .DAY THREE...THURSDAY THE COLDEST OVERNIGHT LOWS SINCE LATE MARCH IS EXPECTED THURSDAY MORNING...AS LOWS FALL TO NEAR FREEZING TO LOWER 30S OVER PARTS OF THE HILL COUNTRY...AND IN THE MID 30S TO NEAR 40 ACROSS THE REST OF SOUTH CENTRAL TEXAS. THIS MAY BE THE FIRST FREEZE FOR PARTS OF THE TEXAS HILL COUNTRY FOR THIS FALL. BE SURE TO TAKE ACTION TO PROTECT PLANTS AND PETS FROM THE COLD...AND EXPOSED PIPES IN AREAS AFFECTED BY FREEZING TEMPERATURES OVER PARTS OF THE HILL COUNTRY. .DAYS FOUR THROUGH SEVEN...FRIDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT ANY WIND DAMAGE ON WEDNESDAY.
In the hours before
Special weather statement, Nov 14, 3:46 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CST TUE NOV 14 2006
TXZ171>173-183>194-202>209-217>225-228-150845-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
346 PM CST TUE NOV 14 2006
...WINDY ON WEDNESDAY AND MUCH COLDER WEDNESDAY NIGHT...
A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS AFTER
MIDNIGHT TONIGHT THROUGH THE PREDAWN HOURS ON WEDNESDAY...
BRINGING WINDY CONDITIONS TO SOUTH CENTRAL TEXAS WEDNESDAY.
NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS NEAR 40 TO 45 MPH...IS
LIKELY ACROSS SOUTH CENTRAL TEXAS WEDNESDAY...IN WAKE OF THE
STRONG COLD FRONT. A WIND ADVISORY IS IN EFFECT FOR WEDNESDAY.
AS WINDS DIMINISH WEDNESDAY NIGHT AND EARLY THURSDAY MORNING...
WITH VERY DRY CONDITIONS...TEMPERATURES WILL FALL RAPIDLY
UNDER MOSTLY CLEAR SKIES.
THE COLDEST OVERNIGHT LOWS SINCE LATE MARCH IS EXPECTED WEDNESDAY
NIGHT AND EARLY THURSDAY MORNING. LOWS ARE EXPECTED TO FALL TO
NEAR FREEZING AND LOWER 30S OVER PARTS OF THE HILL COUNTRY.
THIS MAY BE THE FIRST FREEZE FOR PARTS OF THE TEXAS HILL COUNTRY
THIS FALL. LOWS ACROSS THE REST OF SOUTH CENTRAL TEXAS WILL BE IN
THE MID 30S TO NEAR 40.
BE SURE TO TAKE ACTION TO PROTECT PLANTS AND PETS FROM THE
COLD...AND EXPOSED PIPES IN AREAS AFFECTED BY FREEZING
TEMPERATURES OVER PARTS OF THE HILL COUNTRY.
LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATES ON
THESE EVOLVING WEATHER PATTERNS.
THE AVERAGE DATE OF THE LAST FREEZE AND FIRST FREEZE OF THE
YEAR FOR SELECTED AREAS ACROSS SOUTH CENTRAL TEXAS FROM 1950
TO 2006 IS LISTED BELOW.
AVERAGE FIRST AND LAST DATE OF FREEZES 1950 TO 2006
LOCATION AVERAGE LAST AVERAGE FIRST
FREEZE FREEZE
AUSTIN MABRY FEB 24 DEC 2
AUSTIN BERGSTROM MAR 6 NOV 25
BLANCO MAR 21 NOV 10
BOERNE MAR 22 NOV 11
CARRIZO SPRINGS FEB 19 NOV 30
DEL RIO FEB 21 DEC 1
EAGLE PASS FEB 18 DEC 5
GONZALES FEB 28 NOV 30
JOHNSON CITY MAR 20 NOV 13
NEW BRAUNFELS MAR 8 NOV 24
ROCKSPRINGS MAR 18 NOV 19
SAN MARCOS MAR 6 NOV 22
SAN ANTONIO MAR 1 NOV 25The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 6:47 AM CST | Fire Weather Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 9 hr |
| Nov 14, 3:58 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.